# SDR C2XA03IA060

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW NOTED THAT THE LANDING GEAR AURAL WARNING WAS SOUNDING AFTER GEAR RETRACTION.  THE CREW RETURNED THE AIRCRAFT TO CLL, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE PROX SWITCHES AND RERACKED THE AWU.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
